# SDR UIEA2022111701191

- Difficulty date: November 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 97,739 hours
- System (JASC): 2560 · Emergency Equipment
- Part: First Aid Kit
- Condition: Open
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST AID KIT SEAL BROKEN.( REMOVED AND REPLACED FIRST AID KIT IAW B767 AMM 25-64-03.
